Stochastic viability and a comparison theorem

Volume 68 / 1995

Anna Milian Colloquium Mathematicum 68 (1995), 297-316 DOI: 10.4064/cm-68-2-297-316

Abstract

We give explicit necessary and sufficient conditions for the viability of polyhedrons with respect to Itô equations. Using the viability criterion we obtain a comparison theorem for multi-dimensional Itô processes

Authors

  • Anna Milian

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image